MAUDE Adverse Event Report: NEUROLOGICA CORP NL4000; COMPUTED TOMOGRAPHY X-RAY SYSTEM

NEUROLOGICA CORP NL4000; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number NL4000
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The scanner was stopped as the reconstruction software crashed.The corrective measure for the ticket will be to update the reconstruction computer software.No additional patient information has been received; if further information has been found follow-up mdr will be submitted.
 
Event or Problem Description
The scanner stopped, which delayed the diagnosis and treatment of a patient.

Brand Name
NL4000
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
NEUROLOGICA CORP
14 electronics ave
danvers MA 01923
Manufacturer (Section G)
NEUROLOGICA CORP
14 electronics ave
danvers MA 01923
Manufacturer Contact
dr. gujar
14 electronics avenue
danvers, MA 01923
MDR Report Key21537696
Report Number3004938766-2025-00011
Device Sequence Number7857151
Product Code JAK
UDI-Device Identifier10815411020267
UDI-Public(01)10815411020267(11)201020
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K170238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNL4000
Device Catalogue Number0-NL4000-002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Initial Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown